RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 3(381), Pages 151–152 (Mi umn9178)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Inducibility of anti-isomorphisms of endomorphism rings of graded modules by anti-semilinear transformations

I. N. Balaba

Tula State Pedagogical University

DOI: https://doi.org/10.4213/rm9178

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:3, 551–553

Bibliographic databases:

MSC: Primary 16W50; Secondary 16S50, 15A04
Presented: A. V. Mikhalev
Accepted: 25.01.2008

Citation: I. N. Balaba, “Inducibility of anti-isomorphisms of endomorphism rings of graded modules by anti-semilinear transformations”, Uspekhi Mat. Nauk, 63:3(381) (2008), 151–152; Russian Math. Surveys, 63:3 (2008), 551–553

Citation in format AMSBIB
\Bibitem{Bal08}
\by I.~N.~Balaba
\paper Inducibility of anti-isomorphisms of endomorphism rings of graded modules by anti-semilinear transformations
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 3(381)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn9178}
\crossref{https://doi.org/10.4213/rm9178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483165}
\zmath{https://zbmath.org/?q=an:1198.16036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..551B}
\elib{http://elibrary.ru/item.asp?id=20425115}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 3
\pages 551--553
\crossref{https://doi.org/10.1070/RM2008v063n03ABEH004537}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261088800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049148504}


Linking options:
  • http://mi.mathnet.ru/eng/umn9178
  • https://doi.org/10.4213/rm9178
  • http://mi.mathnet.ru/eng/umn/v63/i3/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Balaba, A. V. Mikhalev, “Anti-isomorphisms of graded endomorphism rings of graded modules close to free ones”, J. Math. Sci., 164:2 (2010), 168–177  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:67
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019